American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] S. G. Dani and Arnaldo Nogueira. Continued fractions for complex numbers and values of binary quadratic forms. Trans. Amer. Math. Soc. 366 (2014) 3553-3583.
Abstract, references, and article information   
View Article: PDF

[2] Lenny Fukshansky. Well-rounded zeta-function of planar arithmetic lattices. Proc. Amer. Math. Soc. 142 (2014) 369-380.
Abstract, references, and article information   
View Article: PDF

[3] Gabriele Nebe and Richard Parker. On extremal even unimodular 72-dimensional lattices. Math. Comp. 83 (2014) 1489-1494.
Abstract, references, and article information   
View Article: PDF

[4] Takao Watanabe, Syouji Yano and Takuma Hayashi. Vorono\"{\i}'s reduction theory of $GL_n$ over a totally real number field. Contemporary Mathematics 587 (2013) 213-232.
Book volume table of contents   
View Article: PDF

[5] Achill Schürmann. Strict Periodic Extreme Lattices. Contemporary Mathematics 587 (2013) 185-190.
Book volume table of contents   
View Article: PDF

[6] Rudolf Scharlau. The extremal lattice of dimension 14, level 7 and its genus. Contemporary Mathematics 587 (2013) 167-183.
Book volume table of contents   
View Article: PDF

[7] Juan M. Cerviño and Georg Hein. Generalized Theta Series and Spherical Designs. Contemporary Mathematics 587 (2013) 21-29.
Book volume table of contents   
View Article: PDF

[8] Renaud Coulangeon and Gabriele Nebe. Dense lattices as Hermitian tensor products. Contemporary Mathematics 587 (2013) 47-57.
Book volume table of contents   
View Article: PDF

[9] Todd Cochrane and Ali H. Hakami. Small zeros of quadratic forms mod $P^2$. Proc. Amer. Math. Soc. 140 (2012) 4041-4052.
Abstract, references, and article information   
View Article: PDF

[10] Darrin Doud and Russell Ricks. LLL reduction and a conjecture of Gunnells. Proc. Amer. Math. Soc. 138 (2010) 409-415. MR 2557158.
Abstract, references, and article information   
View Article: PDF

[11] Noam D. Elkies and Scott Duke Kominers. Refined configuration results for extremal {Type II} lattices of ranks $40$ and $80$. Proc. Amer. Math. Soc. 138 (2010) 105-108. MR 2550174.
Abstract, references, and article information
View Article: PDF

[12] Igor V. Dolgachev. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. 45 (2008) 1-60. MR 2358376.
Abstract, references, and article information   
View Article: PDF

[13] Mathieu Dutour Sikiric, Achill Schürmann and Frank Vallentin. Classification of eight-dimensional perfect forms. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 21-32. MR 2300003.
Abstract, references, and article information   
View Article: PDF

[14] Denis Simon. Solving quadratic equations using reduced unimodular quadratic forms. Math. Comp. 74 (2005) 1531-1543. MR 2137016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Henry Cohn and Abhinav Kumar. The densest lattice in twenty-four dimensions. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 58-67. MR 2075897.
Abstract, references, and article information   
View Article: PDF

[16] Alexander Gorodnik. Oppenheim conjecture for pairs consisting of a linear form and a quadratic form. Trans. Amer. Math. Soc. 356 (2004) 4447-4463. MR 2067128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Oliver D. King. A mass formula for unimodular lattices with no roots. Math. Comp. 72 (2003) 839-863. MR 1954971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Christian Batut. Classification of quintic eutactic forms. Math. Comp. 70 (2001) 395-417. MR 1803130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John D. Hobby. A natural lattice basis problem with applications. Math. Comp. 67 (1998) 1149-1161. MR 1458222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Rudolf Scharlau and Boris Hemkemeier. Classification of integral lattices with large class number. Math. Comp. 67 (1998) 737-749. MR 1458224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Patrick Chiu. Height of flat tori. Proc. Amer. Math. Soc. 125 (1997) 723-730. MR 1396970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Armand Borel. Values of indefinite quadratic forms at integral points and flows on spaces of lattices . Bull. Amer. Math. Soc. 32 (1995) 184-204. MR 1302785.
Abstract, references, and article information   
View Article: PDF

[23] Benedict H. Gross. Group representations and lattices . J. Amer. Math. Soc. 3 (1990) 929-960. MR 1071117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Etsuko Bannai. Positive definite unimodular lattices with trivial automorphism groups. Memoirs of the AMS 85 (1990) MR 1004770.
Book volume table of contents   

[25] Jeffrey D. Vaaler. Small zeros of quadratic forms over number fields. II . Trans. Amer. Math. Soc. 313 (1989) 671-686. MR 940914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Brian Conrey and Michael W. Smiley. Some geometric aspects of hyperbolic boundary value problems . Proc. Amer. Math. Soc. 107 (1989) 591-601. MR 975635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hans Peter Schlickewei and Wolfgang M. Schmidt. Quadratic geometry of numbers . Trans. Amer. Math. Soc. 301 (1987) 679-690. MR 882710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] U. Fincke and M. Pohst. Improved methods for calculating vectors of short length in a lattice, including a complexity analysis . Math. Comp. 44 (1985) 463-471. MR 777278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. G. D. Richardson. Errata: ``Relative extrema of pairs of quadratic and Hermitian forms'' [Trans.\ Amer.\ Math.\ Soc. {\bf 26} (1924), no. 4, 479--494; 1501293] . Trans. Amer. Math. Soc. 27 (1925) 600. MR 1500498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. G. D. Richardson. Relative extrema of pairs of quadratic and Hermitian forms . Trans. Amer. Math. Soc. 26 (1924) 479-494. MR 1501293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1